MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC S/L; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC S/L; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 3274118
Health Effect - Clinical Code Thrombus (2101)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's mother reports her daughter developed a dvt after her first picc was inserted.The picc was removed and a new picc was placed in the other arm.The reported dvt was in the subclavian vein and was treated with lovenox injection.The patient's mother reports she (the patient) has continued to develop superficial clots at the site is on ongoing lovenox until a different catheter can be placed.

Brand Name
POWERPICC S/L
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7487682
Report Number3006260740-2018-00891
Device Sequence Number1718068
Product Code LJS
UDI-Device Identifier00801741027840
UDI-Public(01)00801741027840
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3274118
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;